MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER ® PUSH BUTTON BLOOD COLLECTION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER ® PUSH BUTTON BLOOD COLLECTION SET
Catalog Number 367335
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that mixed product occurred before use with a bd vacutainer ® push button blood collection set.The following information was provided by the initial reporter, when i opened the box i noticed some red text and corner arrow on one of the devices, it is situated as a singular ultra-touch device in the box.Code 367391 bd vacutainer ultratouch push button blood collection set 25 g 7 inch tube the box product code is 367335 and lot number 8344580.The box was sealed closed by supply chain and had not been opened before being delivered to my office.".
 
Event or Problem Description
It was reported that mixed product occurred before use with a bd vacutainer ® push button blood collection set.The following information was provided by the initial reporter, "when i opened the box i noticed some red text and corner arrow on one of the devices, it is situated as a singular ultra-touch device in the box.Code 367391 bd vacutainer ultratouch pushbutton blood collection set 25g 7inch tube the box product code is 367335 and lot number 8344580.The box was sealed closed by supply chain and had not been opened before being delivered to my office.".
 
Additional Manufacturer Narrative
Investigation: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for different catalog numbers within the shelf pack was observed.A review of the device history record was completed for one of the incident lots and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.The second catalog and lot number were not provided, and therefore a device history record review could not be conducted.

Brand Name
BD VACUTAINER ® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key8994756
Report Number1024879-2019-01621
Device Sequence Number11470743
Product Code JKA
UDI-Device Identifier00382903673353
UDI-Public382903673353
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2020
Device Catalogue Number367335
Device Lot Number8344580
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;